# SDR G1IA20230214043

- Difficulty date: February 14, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90A
- Aircraft serial: LJ1462
- Aircraft time: 9,490 hours, 11,687 cycles
- System (JASC): 3400 · Navigation System
- Part: Dpu
- Part number: 6229682004
- Part serial: DB6J
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

ON THE WAY BACK TO CHINLE FROM PHOENIX, BOTH OF MY EFIS SCREENS BEGAN TO FLICKER. THEY WOULD FLICKER FOR ABOUT TWO SECONDS THEN CORRECT THEMSELVES.  ABOUT THE FIFTH TIME IT DID THIS IT FLASHED DPU FAILURE ON BOTH SCREENS FOR ABOUT 3 SECONDS THEN CORRECTED ITSELF.  AFTER THAT IT WAS FINE FOR THE REST OF THE FLIGHT TO CHINLE THEN JUST BEFORE I STARTED THE RNAV APPROACH IT FLASHED DPU FAILURE AGAIN THEN CORRECTED. I ONLY SHOT ONE APPROACH INTO CHINLE AND THEN DIVERTED TO KFMN BECAUSE IT WAS VFR. I ALSO NOTIFIED CENTER I WAS HAVING DIFFICULTIES BUT NOT AN EMERGENCY AT THE TIME. REMOVED DPU PN 622-9682-004 SN DB6J.  REPLACED WITH SERVICEABLE PN 622-982-004 SN 887. NO FURTHER DEFECT NOTED. ALL WORK DONE IAW COMPONENT MM COLLINS EFIS-84 IM. PERFORMED OPERATIONAL CHECK FLIGHT NO DEFECTS NOTED
